# SDR CALA2023080702443

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 70,691 hours, 30,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNKNOWN
- Condition: Cracked
- Location: Windshield Cent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTERPOST, LOWER NODE AREA, UPPER HORIZONTAL THROUGH BOLT HAS CRACK INDICATION ADJACENT TO HEAD (LH SIDE) AT APPROX. 2 O''CLOCK POSITION. GEN BY V892444 ON HAECO LCQ NR 9290349/30349 ECRA5310-08187 ON OR BEFORE AIRCRAFT REACHES 35574 FLT CYCLES. CYCLES, THEREAFTER. PERFORM REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 4700 FLT ACCOMPLISH INITIAL INSPECTION OF FRONT WINDSHIELD FRAME LOWER NODE REPAIRED HOLES PER PART 2 OF THE LATEST REVISION OF ACCOMPLISHED REPAIR TO FRONT WINDSHIELD FRAME CENTER POST FASTENER HOLE CRACK IAW ECRA5310-08187 WITHOUT DEVIATION. CARRY APPROVED PER ECRA 5310-08187. ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS OF THE FRONT WINDSHIELD FRAME LOWER NODE REPAIRED HOLES PER PART 2 OF THE LATEST REVISION OF ECRA 5310-08187 ON OR BEFORE THE AIRCRAFT REACHES 35,574 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 4,700 FLIGHT CYCLES, THEREAFTER. INSPECTION WAS PERFORMED BY LCQ INSP LC-21/V305738 ADD EMP:LC-21/V305738 QC QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
